Ueber die Integration der partiellen Differentialgleichung:
Mathematische Annalen, Tome 1 (1869), pp. 1-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Properties of the solutions of the equation . Boundary conditions
@article{MAN_1869__1_156394,
author = {H. Weber},
title = {Ueber die {Integration} der partiellen {Differentialgleichung:}},
journal = {Mathematische Annalen},
pages = {1--36},
year = {1869},
volume = {1},
url = {http://geodesic.mathdoc.fr/item/MAN_1869__1_156394/}
}
H. Weber. Ueber die Integration der partiellen Differentialgleichung:. Mathematische Annalen, Tome 1 (1869), pp. 1-36. http://geodesic.mathdoc.fr/item/MAN_1869__1_156394/